X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (359) 359
Book Review (34) 34
Publication (17) 17
Conference Proceeding (13) 13
Dissertation (12) 12
Patent (3) 3
Book Chapter (1) 1
Paper (1) 1
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
index medicus (208) 208
humans (201) 201
female (145) 145
surgery (130) 130
male (119) 119
middle aged (108) 108
aged (98) 98
adult (82) 82
treatment outcome (59) 59
cancer (52) 52
retrospective studies (46) 46
aged, 80 and over (43) 43
management (39) 39
carcinoma (36) 36
oncology (36) 36
thyroid neoplasms - surgery (36) 36
analysis (35) 35
thyroidectomy (35) 35
medicine & public health (30) 30
thyroid neoplasms - pathology (28) 28
prognosis (26) 26
complications (25) 25
endocrinology & metabolism (25) 25
tumors (24) 24
care and treatment (23) 23
diagnosis (23) 23
thyroidectomy - methods (23) 23
thyroid cancer (21) 21
health aspects (20) 20
mathematics (19) 19
research (19) 19
thyroidectomy - adverse effects (19) 19
risk factors (18) 18
follow-up studies (16) 16
italy (15) 15
resection (15) 15
adolescent (14) 14
breast neoplasms - pathology (14) 14
laparoscopy (14) 14
mathematics, applied (14) 14
breast neoplasms - surgery (13) 13
cell biology (13) 13
endocrinology (13) 13
existence (13) 13
mortality (13) 13
neoplasm staging (13) 13
recurrence (13) 13
time factors (13) 13
total thyroidectomy (13) 13
abridged index medicus (12) 12
animals (12) 12
breast cancer (12) 12
expression (12) 12
lymphatic metastasis (12) 12
metastasis (12) 12
postoperative complications (12) 12
risk-factors (12) 12
thyroid neoplasms - genetics (12) 12
young adult (12) 12
antropología (11) 11
carcinoma, papillary - pathology (11) 11
mathematics - analysis of pdes (11) 11
metaanalysis (11) 11
postoperative complications - etiology (11) 11
prospective studies (11) 11
radiology, nuclear medicine & medical imaging (11) 11
carcinoma, papillary - surgery (10) 10
complications and side effects (10) 10
geriatrics & gerontology (10) 10
goiter (10) 10
morbidity (10) 10
mutation (10) 10
neoplasms. tumors. oncology. including cancer and carcinogens (10) 10
radiotherapy (10) 10
risk (10) 10
survival (10) 10
therapy (10) 10
axilla (9) 9
carcinoma, papillary - genetics (9) 9
chemotherapy (9) 9
diagnosis, differential (9) 9
dissection (9) 9
geriatrics/gerontology (9) 9
hypoparathyroidism - etiology (9) 9
incidence (9) 9
internal medicine (9) 9
italy - epidemiology (9) 9
laparoscopy - methods (9) 9
meta-analysis (9) 9
outcomes (9) 9
patients (9) 9
predictive value of tests (9) 9
thyroid (9) 9
thyroid diseases (9) 9
usage (9) 9
association (8) 8
cardiac & cardiovascular systems (8) 8
experience (8) 8
gastroenterology & hepatology (8) 8
gland (8) 8
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2017, Volume 449, Issue 1, pp. 531 - 552
In this paper we study a system which is equivalent to a nonlocal version of the well known Brezis Nirenberg problem. The difficulties related with the lack of... 
Schrödinger–Newton system | Critical nonlinearity | MATHEMATICS | EQUATIONS | MATHEMATICS, APPLIED | Schrodinger-Newton system
Journal Article
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, ISSN 0944-2669, 01/2014, Volume 49, Issue 1-2, pp. 197 - 213
In this paper we prove the existence of a nontrivial non-negative radial solution for the quasilinear elliptic problem {-del . [phi'(vertical bar del u... 
EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | POSITIVE SOLUTIONS | PRINCIPLE | MEAN-CURVATURE EQUATION | GROUND-STATES
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 1/2014, Volume 49, Issue 1, pp. 197 - 213
In this paper we prove the existence of a nontrivial non-negative radial solution for the quasilinear elliptic problem $$\begin{aligned} \left\{... 
35J62 | 46E35 | Systems Theory, Control | Calculus of Variations and Optimal Control; Optimization | Analysis | Theoretical, Mathematical and Computational Physics | 46E30 | Mathematics
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 01/2014, Volume 49, Issue 1-2, p. 197
  (ProQuest: ... denotes formulae and/or non-USASCII text omitted; see image) In this paper we prove the existence of a nontrivial non-negative radial solution... 
Mathematics
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 01/2014, Volume 49, Issue 1-2, pp. 197 - 213
In this paper we prove the existence of a nontrivial non-negative radial solution for the quasilinear elliptic problem \ @ l - [[phi] .sup.' (| u|.sup.2) u ]... 
Calculus of variations
Journal Article
Annales de l'Institut Henri Poincare / Analyse non lineaire, ISSN 0294-1449, 2010, Volume 27, Issue 2, pp. 779 - 791
In this paper we prove the existence of a nontrivial solution to the nonlinear Schrödinger–Maxwell equations in , assuming on the nonlinearity the general... 
EXISTENCE | SYSTEM | POSITIVE SOLUTION | MATHEMATICS, APPLIED | KLEIN-GORDON-MAXWELL | R-N | SCALAR FIELD-EQUATIONS | SOLITARY WAVES | GROUND-STATE
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 7/2015, Volume 53, Issue 3, pp. 879 - 900
We study the following problem $$\begin{aligned} {\left\{ \begin{array}{ll} -\Delta u = \lambda u + u^{2^*-2} v &{}\quad \hbox {in }\quad \Omega ,\\ -\Delta v=... 
35J50 | Systems Theory, Control | Calculus of Variations and Optimal Control; Optimization | Analysis | Theoretical, Mathematical and Computational Physics | 35A01 | 35B33 | Mathematics | 35J57 | MATHEMATICS | MATHEMATICS, APPLIED | R-N | WAVES | NONEXISTENCE | SOLITONS | ELLIPTIC-EQUATIONS | POTENTIALS | CRITICAL SOBOLEV EXPONENT | Computer science | Partial differential equations
Journal Article
Journal Article
Journal Article
BMC SURGERY, ISSN 1471-2482, 04/2019, Volume 18, Issue Suppl 1, pp. 22 - 22
Journal Article
Journal of Biological Chemistry, ISSN 0021-9258, 02/2017, Volume 292, Issue 5, pp. 1785 - 1797
Journal Article
Annals of Surgical Oncology, ISSN 1068-9265, 8/2011, Volume 18, Issue 8, pp. 2251 - 2259
Journal Article
07/2016
In this paper we study a system which is equivalent to a nonlocal version of the well known Brezis Nirenberg problem. The difficulties related with the lack of... 
Mathematics - Analysis of PDEs
Journal Article
LANGUAGE AND EDUCATION, ISSN 0950-0782, 2017, Volume 31, Issue 4, pp. I - I
Journal Article